# SDR GLBA20090527B

- Difficulty date: May 27, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 24,437 hours, 26,348 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Loose
- Location: Lt Pack
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING THE PILOTS REPORTED THAT SMOKE FILLED THE CABIN WHICH CAUSED AN AURAL SMOKE WARNING. PILOTS SHUT OFF THE PACKS AND THE SMOKE WENT AWAY. NO PACK FAIL NOTICED. MAINTENANCE CHECED THE LEFT AND RIGHT GROUND COOLING FANS FOR OPERATION. NO DEFECTS WERE NOTED. MX FOUND A RUBBER DUCT ON THE FORWARD END OG THE LEFT HAND GROUND COLLING FAN SLID AND DISCONNECTED CAUSING GROUND COOLING AIR TO ESCAPE. MAINTENANCE RECONNECTED THE DUCT AND TIGHTENED THE HOSE CLAMPS. CHECKED CLAMPS ON LEFT HAND AND RIGHT HAND PACKS FOR SECURITY. NO OTHER LOOSE CLAMPS OR LEAKS FOUND. MAINTENANCE OPERATED BOTH PACKS ON LOW ON THE GROUND IN ALL CONFIURATIONS AND TEMP GUAGES FOR TWO HOURS. BOTH PACKS OPERATION FOUND NORMAL AND NO SMOKE NOTED. REFERENCE EMB-120 MM 21-50-00.
